\begin{thebibliography}{10} \bibitem{BJ} B.~Bakker and A.~Jorza. \newblock Lagrangian hyperplanes in holomorphic symplectic varieties, 2011. \newblock arXiv:1111.0047v3. \bibitem{BM} A.~Bayer and E.~Macri. \newblock Projectivity and birational geometry of {B}ridgeland moduli spaces, 2012. \newblock arXiv:1203.4613v1. \bibitem{Boissiere} S.~Boissi{\`e}re. \newblock Chern classes of the tangent bundle on the {H}ilbert scheme of points on the affine plane. \newblock {\em J. Algebraic Geom.}, 14(4):761--787, 2005. \bibitem{BoissiereNW} S.~Boissi{\`e}re and M.~Nieper-Wisskirchen. \newblock Universal formulas for characteristic classes on the {H}ilbert schemes of points on surfaces. \newblock {\em J. Algebra}, 315(2):924--953, 2007. \bibitem{BNWS} S.~Boissi{\`e}re, M.~Nieper-Wi{\ss}kirchen, and A.~Sarti. \newblock Higher dimensional {E}nriques varieties and automorphisms of generalized {K}ummer varieties. \newblock {\em J. Math. Pures Appl. (9)}, 95(5):553--563, 2011. \bibitem{Br} J.~Brian{\c{c}}on. \newblock Description de {$H{\rm ilb}^{n}C\{x,y\}$}. \newblock {\em Invent. Math.}, 41(1):45--89, 1977. \bibitem{Britze} M.~Britze. \newblock {\em On the Cohomology of Generalized {K}ummer Varieties}. \newblock PhD thesis, Cologne, 2003. \bibitem{BritzeNieper} M.~Britze and M.~A. Nieper. \newblock Hirzebruch-{R}iemann-{R}och formulae on irreducible symplectic {K}\"ahler manifolds. \newblock arXiv:math.AG/0101062. \bibitem{Ei} M.~Eichler. \newblock {\em Quadratische {F}ormen und orthogonale {G}ruppen}. \newblock Springer-Verlag, Berlin, 1974. \newblock Zweite Auflage, Die Grundlehren der mathematischen Wissenschaften, Band 63. \bibitem{ES98} G.~Ellingsrud and S.~A. Str{\o}mme. \newblock An intersection number for the punctual {H}ilbert scheme of a surface. \newblock {\em Trans. Amer. Math. Soc.}, 350(6):2547--2552, 1998. \bibitem{Fu81} A.~Fujiki. \newblock A theorem on bimeromorphic maps of {K}\"ahler manifolds and its applications. \newblock {\em Publ. Res. Inst. Math. Sci.}, 17(2):735--754, 1981. \bibitem{Fulton} W.~Fulton. \newblock {\em Intersection theory}, volume~2 of {\em Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics}. \newblock Springer-Verlag, Berlin, second edition, 1998. \bibitem{Gott94} L.~G{\"o}ttsche. \newblock {\em Hilbert schemes of zero-dimensional subschemes of smooth varieties}, volume 1572 of {\em Lecture Notes in Mathematics}. \newblock Springer-Verlag, Berlin, 1994. \bibitem{GHS} V.~Gritsenko, K.~Hulek, and G.~K. Sankaran. \newblock Moduli spaces of irreducible symplectic manifolds. \newblock {\em Compos. Math.}, 146(2):404--434, 2010. \bibitem{HHT} D.~Harvey, B.~Hassett, and Y.~Tschinkel. \newblock Characterizing projective spaces on deformations of {H}ilbert schemes of {$K3$} surfaces. \newblock {\em Comm. Pure Appl. Math.}, 65(2):264--286, 2012. \bibitem{HTGAFA99} B.~Hassett and Y.~Tschinkel. \newblock Rational curves on holomorphic symplectic fourfolds. \newblock {\em Geom. Funct. Anal.}, 11(6):1201--1228, 2001. \bibitem{HTGAFA08} B.~Hassett and Y.~Tschinkel. \newblock Moving and ample cones of holomorphic symplectic fourfolds. \newblock {\em Geometric and Functional Analysis}, 19(4):1065--1080, 2009. \bibitem{HT09} B.~Hassett and Y.~Tschinkel. \newblock Intersection numbers of extremal rays on holomorphic symplectic varieties. \newblock {\em Asian J. Math.}, 14(3):303--322, 2010. \bibitem{Hu99} D.~Huybrechts. \newblock Compact hyper-{K}\"ahler manifolds: basic results. \newblock {\em Invent. Math.}, 135(1):63--113, 1999. \bibitem{Hu03} D.~Huybrechts. \newblock The {K}\"ahler cone of a compact hyperk\"ahler manifold. \newblock {\em Math. Ann.}, 326(3):499--513, 2003. \bibitem{KV} D.~Kaledin and M.~Verbistsky. \newblock Partial resolutions of {H}ilbert type, {D}ynkin diagrams and generalized {K}ummer varieties, 1998. \newblock arXiv:math/9812078v1. \bibitem{Kur} M.~Kuranishi. \newblock On the locally complete families of complex analytic structures. \newblock {\em Ann. of Math. (2)}, 75:536--577, 1962. \bibitem{LL} E.~Looijenga and V.~A. Lunts. \newblock A {L}ie algebra attached to a projective variety. \newblock {\em Invent. Math.}, 129(2):361--412, 1997. \bibitem{LP} E.~Looijenga and Chr. Peters. \newblock Torelli theorems for {K}\"ahler {$K3$} surfaces. \newblock {\em Compositio Math.}, 42(2):145--186, 1980/81. \bibitem{Mark3} E.~Markman. \newblock Prime exceptional divisors on holomorphic symplectic varieties and monodromy-reflections, 2009. \newblock arXiv:0912.4981v1. \bibitem{MM} E.~Markman and S.~Mehrotra. \newblock Hilbert schemes of {$K3$} surfaces are dense in moduli, 2012. \newblock arXiv:1201.0031v1. \bibitem{Nakajima} H.~Nakajima. \newblock Heisenberg algebra and {H}ilbert schemes of points on projective surfaces. \newblock {\em Ann. of Math. (2)}, 145(2):379--388, 1997. \bibitem{NWnote} M.~Nieper-Wisskirchen. \newblock Is $c_2$ a multiple of the {B}eauville-{B}ogomolov form? \newblock available at www.math.uni-augsburg.de/alg/mitarbeiter/mnieper/c2.pdf. \bibitem{Ran} Z.~Ran. \newblock Hodge theory and deformations of maps. \newblock {\em Compositio Math.}, 97(3):309--328, 1995. \bibitem{Salamon} S.~M. Salamon. \newblock On the cohomology of {K}\"ahler and hyper-{K}\"ahler manifolds. \newblock {\em Topology}, 35(1):137--155, 1996. \bibitem{SawonThesis} J.~Sawon. \newblock {\em Rozansky-{W}itten invariants of hyperk\"ahler manifolds}. \newblock PhD thesis, Trinity College, Cambridge, 1999. \newblock arXiv:math.AG/0404360. \bibitem{Verb95} M.~Verbitsky. \newblock Tri-analytic subvarieties of hyper-{K}aehler manifolds. \newblock {\em Geom. Funct. Anal.}, 5(1):92--104, 1995. \bibitem{Verb96} M.~Verbitsky. \newblock Cohomology of compact hyper-{K}\"ahler manifolds and its applications. \newblock {\em Geom. Funct. Anal.}, 6(4):601--611, 1996. \bibitem{Verb98} M.~Verbitsky. \newblock Trianalytic subvarieties of the {H}ilbert scheme of points on a {$K3$} surface. \newblock {\em Geom. Funct. Anal.}, 8(4):732--782, 1998. \bibitem{Voisin} Cl. Voisin. \newblock Sur la stabilit\'e des sous-vari\'et\'es lagrangiennes des vari\'et\'es symplectiques holomorphes. \newblock In {\em Complex projective geometry ({T}rieste, 1989/{B}ergen, 1989)}, volume 179 of {\em London Math. Soc. Lecture Note Ser.}, pages 294--303. Cambridge Univ. Press, Cambridge, 1992. \bibitem{Yosh01} K.~Yoshioka. \newblock Moduli spaces of stable sheaves on abelian surfaces. \newblock {\em Math. Ann.}, 321(4):817--884, 2001. \bibitem{Zele73} A.V. Zelevinski. \newblock Generalized {R}adon transforms in spaces of functions on {G}rassmann manifolds over a finite field. \newblock {\em Uspehi Mat. Nauk.}, 28(5 (173)):243--244, 1973. \end{thebibliography}